Alert archive / Iowa / Areal Flood Warnings in 2013

Areal Flood Warning 9, NWS La Crosse, WI

May 29, 2013Howard County, Winneshiek County, Iowa; Fillmore County, Minnesota

NWS La Crosse, WI issued this areal flood warning at May 29, 2013, 10:43 PM CDT for Howard County, Winneshiek County, Iowa; Fillmore County, Minnesota. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2013, 10:43 PM CDT (03:43 UTC)
Expired
May 30, 2013, 9:00 AM CDT
In force
10 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Howard County, IA, Winneshiek County, IA, Fillmore County, MN

The radar

The La Crosse radar (KARX), 83 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1083 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1083 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at May 29, 7:14 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 29, 7:14 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT WED MAY 29 2013

.UPDATE...
ISSUED AT 714 PM CDT WED MAY 29 2013

HAVE EXPANDED THE FLASH FLOOD WATCH EVEN FARTHER EAST TO NOW
INCLUDE VERNON...CRAWFORD...RICHLAND AND GRANT COUNTIES IN
WISCONSIN. CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN HAS ENTERED
THESE COUNTIES. MEANWHILE...THE ENTIRE MCS OVER THE FORECAST AREA
EXTENDING DOWN TO MARSHALLTOWN AND CEDAR RAPIDS IOWA SHOULD LIFT
NORTH THROUGH THE NIGHT...IN RESPONSE TO STRENGTHENING LOW LEVEL
JET / MOISTURE TRANSPORT. THIS MEANS THE EXPANDED FLASH FLOOD
WATCH AREA COULD SEE PERIODS OF MODERATE TO HEAVY RAINFALL FOR AT
LEAST THE NEXT FEW HOURS.

UPDATE ISSUED AT 429 PM CDT WED MAY 29 2013

HAVE EXPANDED THE FLASH FLOOD WATCH EASTWARD TO INCLUDE
HOUSTON...ALLAMAKEE AND CLAYTON COUNTIES. PRESENT CONVECTION
TRACKING ACROSS WESTERN PORTIONS OF THE FORECAST AREA HAS BEEN
MOVING MORE SLOWLY ACROSS NORTHEAST IOWA...PRIMARILY DUE TO LOWER
0-6KM SHEAR THERE. AS THIS CONVECTION MOVES INTO THE EXPANSION
AREA...EXPECTING THE RAIN TO PRIME CONDITIONS FOR POSSIBLE FLASH
FLOODING...EITHER FROM THE CURRENT CONVECTION OR FROM ADDITIONAL
EXPECTED CONVECTION LATER TONIGHT INTO THURSDAY. ALSO STARTED THE
FLASH FLOOD WATCH NOW GIVEN CURRENT CONVECTION AND THE NEED FOR
WARNINGS SOONER THAN EXPECTED.

&&

.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 308 PM CDT WED MAY 29 2013

MAIN CONCERN IS SEVERE POTENTIAL GOING INTO THIS EVENING AND HEAVY
RAINFALL POTENTIAL THROUGH THURSDAY.

WATER VAPOR IMAGERY/RAP 500MB ANALYSIS SHOWS A DEEPENING TROUGH OF
LOW PRESSURE ACROSS THE CENTRAL ROCKIES INTO THE SOUTHERN PLAINS.
THIS IN TURN WAS DRIVING AN INCREASINGLY MOIST/UNSTABLE SOUTHERLY
SURFACE FLOW FROM THE PLAINS INTO THE UPPER MISSISSIPPI RIVER VALLEY
REGION. AT THE SURFACE LOW PRESSURE WAS LOCATED OVER SOUTHEAST CO
WITH A WARM FRONT EXTENDING NORTHEAST THROUGH IA INTO SOUTHERN WI.
CONVECTION/SOME STRONG TO SEVERE WAS FIRING ALONG/AHEAD OF THIS WARM
FRONT ON THE NOSE OF INCREASING 925-85OMB MOISTURE
TRANSPORT/INCREASING CAPE POOL. DEW POINTS ACROSS OUR AREA THIS
AFTERNOON WERE IN THE MID/UPPER 60S WITH AROUND 70 ACROSS EASTERN
IA.

LOOK FOR ONGOING SHOWER/THUNDERSTORM ACTIVITY THIS EVENING AS THE
WARM FRONT/NOSE OF RATHER INTENSE MOISTURE TRANSPORT CONTINUES TO
PUSH NORTH ACROSS THE AREA. RAP SHOWING 0-1KM MLCAPE IN THE
3000-3500J/KG WITH INCREASING 0-3KM BULK SHEAR IN THE 25-35KT
RANGE BETWEEN 4 PM AND 8 PM ACROSS PORTIONS OF NORTHEAST
IA/SOUTHWEST WI. CAPE/BULK SHEAR AND ENHANCED 0-1KM EHI VALUES
WOULD FAVOR TORNADOGENESIS ALONG THE WARM FRONT AS IT PUSHES
THROUGH NORTHEAST IA/SOUTHWEST WI. WILL HAVE TO KEEP AN EYE ON
LARGE HAIL/DAMAGING WIND/TORNADIC POTENTIAL GOING INTO EVENING.
CAPE STARTS DWINDLING AFTER SUNSET...HOWEVER...MODELS CONTINUE TO
SHOW FETCH OF STRONG 925-850MB MOISTURE TRANSPORT ADVECTING INTO
OUR AREA OVERNIGHT INTO THURSDAY. THIS WILL BE AHEAD OF A COLD
FRONT PUSHING EASTWARD INTO THE CENTRAL PLAINS. PRECIPITABLE WATER
VALUES INCREASE INTO THE 1.5 TO 1.7IN RANGE. WITH THIS IN MIND
THERE WILL BE THE POTENTIAL WILL BE THERE FOR SOME HEAVY RAINFALL.
HAVE ISSUED A FLASH FLOOD WATCH FOR PORTIONS OF THE AREA THIS
EVENING THROUGH THURSDAY TO COVER THIS. SEE THE HYDROLOGY SECTION
BELOW FOR FURTHER DETAILS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 308 PM CDT WED MAY 29 2013

MAIN AXIS OF MOISTURE TRANSPORT/ENHANCED PRECIPITABLE WATER SHIFTS
EAST OF THE AREA THURSDAY NIGHT WITH A COLD FRONT LAGGING ACROSS
CENTRAL MN INTO EASTERN NEBRASKA/CENTRAL KS. SO...EXPECTING HEAVIER
RAINFALL TO TAPER OFF IN THE EVENING/OVERNIGHT FROM WEST TO EAST.

THE COLD FRONT WILL CONTINUE TO PUSH SLOWLY EAST INTO THE AREA
FRIDAY WITH INCREASING MOISTURE TRANSPORT INTO FAR SOUTHERN WI
DURING THE AFTERNOON. HAVE TAILORED SHRA/TS CHANCES WITH LIKELY
ACROSS THE SOUTH...TAPERING TO 40-50 POPS ACROSS THE NORTHWEST.

FOR FRIDAY NIGHT THROUGH SUNDAY...LOOK FOR A MID-LEVEL CLOSED LOW TO
MAKE ITS WAY ACROSS THE AREA FOR SCATTERED SHOWERS AND COOLING
TEMPERATURES.

SUNDAY NIGHT THROUGH MONDAY LOOKS DRY AND COOL AS A RIDGE OF HIGH
PRESSURE BUILDS IN FROM THE PLAINS.

SHOWER/THUNDERSTORM CHANCES RETURN TO THE AREA MONDAY NIGHT THROUGH
WEDNESDAY AS ANOTHER CLOSED MID-LEVEL LOW SYSTEM DROPS ACROSS THE
NORTHERN PLAINS INTO THE UPPER MISSISSIPPI RIVER REGION. THIS SYSTEM
WILL ALSO RESULT IN BELOW NORMAL TEMPERATURES THROUGH THIS PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 714 PM CDT WED MAY 29 2013

THUNDERSTORM COMPLEX OVER THE TAF SITES WILL SLOWLY LIFT NORTHEAST
THROUGH THE EVENING. THE POTENTIAL FOR STRONG WIND GUSTS HAS
ENDED...BUT MVFR RESTRICTIONS TO VISIBILITY WILL LIKELY PERSIST
GIVEN POCKETS OF MODERATE TO HEAVY RAINFALL. THUNDERSTORMS
THEMSELVES ARE MORE SCATTERED ABOUT...BUT ENOUGH COVERAGE TO
WARRANT EITHER VCTS/TSRA THROUGH 03Z. ANTICIPATING MUCH OF THE
RAIN TO END BY 06Z. AFTER THIS...THE FORECAST BECOMES MORE MUDDLED
IN TERMS OF WHEN SHOWERS AND THUNDERSTORMS WILL AFFECT THE TAF
SITES AGAIN. SOME MODELS SUGGEST AT LEAST A BREAK IN THE
PRECIPITATION UNTIL 14Z OR SO...OTHERS NOT AS LONG. CERTAINLY
HEADING INTO THE DAY THURSDAY THERE LOOKS TO BE PLENTY OF FORCING
FOR SHOWERS WITH EMBEDDED THUNDERSTORMS. FOR NOW HAVE FOLLOWED THE
PREVIOUS FORECAST WITH VCSH BEGINNING AROUND 12Z AT BOTH TAF
SITES. MORE FINE TUNING WILL COME IN FUTURE TAF FORECASTS.

IT DOES APPEAR WINDS ARE GOING TO INCREASE ON THURSDAY AHEAD OF A
COLD FRONT MARCHING INTO WESTERN PORTIONS OF MINNESOTA AND IOWA.
SOUTH WINDS THAT WILL HOLD STEADY BETWEEN 10-15KT TONIGHT LOOK TO
INCREASE TO 15-20 KT LATE TOMORROW MORNING WITH GUSTS OF 20-30 KT
IN THE AFTERNOON. IF MORE SUN CAN OCCUR TOMORROW...POTENTIAL FOR
EVEN STRONGER GUSTS EXISTS...ESPECIALLY AT KRST.

&&

.HYDROLOGY...TONIGHT THROUGH FRIDAY
ISSUED AT 714 PM CDT WED MAY 29 2013

PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE
REGION THROUGH FRIDAY. THE HEAVIEST RAIN IS EXPECTED TO FALL FROM
THURSDAY INTO FRIDAY. TOTAL RAINFALL FROM TODAY THROUGH FRIDAY
COULD RANGE FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THIS COULD LEAD TO FLASH FLOODING AS WELL AS RISES AND
POSSIBLE FLOODING ON AREA RIVERS. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR NORTHEAST IA AND PORTIONS OF SOUTHEAST MN AND SOUTHWEST
WISCONSIN THROUGH THU. THIS MAY NEED TO BE EXPANDED NORTHWARD AS
DETAILS OF TIMING/LOCATION OF THE CONTINUED HEAVY RAIN THREAT
BECOME CLEARER.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR WIZ053>055-061.

MN...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR MNZ094>096.

IA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR IAZ008>011-018-
     019-029-030.

&&

UPDATE...AJ
SHORT TERM...DAS
LONG TERM....DAS
AVIATION...AJ
HYDROLOGY....DAS/AJ
Hazardous weather outlook, May 29, 10:16 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1016 PM CDT WED MAY 29 2013

MNZ079-086>088-WIZ017-029-032>034-041>044-301200-
ADAMS-BUFFALO-CLARK-DODGE-JACKSON-JUNEAU-LA CROSSE-MONROE-OLMSTED-
TAYLOR-TREMPEALEAU-WABASHA-WINONA-
1016 PM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...REST OF TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE WITH THE MAIN HAZARDS BEING
LOCALLY HEAVY RAIN AND LIGHTNING. RECENT RAINS COULD RESULT IN FLASH
FLOODING FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THURSDAY INTO
FRIDAY. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY...MAINLY DURING
THE AFTERNOON AND EARLY EVENING HOURS. LARGE HAIL...DAMAGING WINDS
AND LOCALLY HEAVY RAINS ARE THE MAIN THREATS. THE THREAT FOR LOCALLY
HEAVY RAINS COULD CONTINUE INTO FRIDAY.

ISOLATED THUNDERSTORMS REMAIN POSSIBLE SATURDAY AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

ADDITIONAL RAINFALL TOTALS BY THE END OF THE WEEK WILL RANGE FROM 1
TO 3 INCHES. THIS COULD RESULT IN RISES AND POSSIBLE FLOODING ON AREA
RIVERS.

THUNDERSTORM CHANCES RETURN TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.
RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-301200-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-FLOYD-GRANT-
HOUSTON-HOWARD-MITCHELL-MOWER-RICHLAND-VERNON-WINNESHIEK-
1016 PM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA AND NORTHEAST IOWA.

.DAY ONE...REST OF TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT ALONG WITH NUMEROUS FLASH FLOOD...
AREAL FLOOD AND RIVER FLOOD WARNINGS. SCATTERED THUNDERSTORMS WILL
PERSIST THROUGH THE NIGHT WITH POTENTIAL FOR FLASH FLOODING FROM
THEM. LIGHTNING...GUSTY WINDS AND SMALL HAIL ARE ALSO EXPECTED FROM
THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY. NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED FOR THURSDAY INTO FRIDAY. STRONG
TO SEVERE STORMS ARE POSSIBLE THURSDAY...MAINLY DURING THE AFTERNOON
AND EARLY EVENING HOURS. LARGE HAIL...DAMAGING WINDS AND FLASH
FLOODING ARE THE MAIN THREATS. THE THREAT FOR FLOODING COULD CONTINUE
INTO FRIDAY.

ISOLATED THUNDERSTORMS REMAIN POSSIBLE SATURDAY AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

ADDITIONAL RAINFALL TOTALS BY THE END OF THE WEEK WILL RANGE FROM 1
TO 3 INCHES. THIS COULD RESULT IN RISES AND POSSIBLE FLOODING ON AREA
RIVERS.

THUNDERSTORM CHANCES RETURN TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.
RAINFALL REPORTS ARE ALWAYS APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK/RRS/AJ

In the hours before

Local storm report, May 29, 9:01 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
901 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     FLASH FLOOD      2 N OELWEIN             42.71N 91.91W
05/29/2013                   FAYETTE            IA   BROADCAST MEDIA

            2 MILES NORTH OF HWY 3...NUMEROUS FIELD
            UNDERWATER...TORRENTIAL RAIN.

0900 PM     HEAVY RAIN       EDGEWOOD                42.65N 91.40W
05/29/2013  M4.10 INCH       CLAYTON            IA   CO-OP OBSERVER

&&

ZT
Special weather statement, May 29, 9:23 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
923 PM CDT WED MAY 29 2013

IAZ030-WIZ054-061-300315-
CLAYTON-CRAWFORD-GRANT-
923 PM CDT WED MAY 29 2013

AT 919 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORM OVER CLAYTON
AND NORTHERN GRANT COUNTY...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL MAY ACCOMPANY THESE STRONG
THUNDERSTORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
CLAYTON CENTER...FARMERSBURG...OSTERDOCK...COUNTY ROADS X 47 AND C 7
X...GARNAVILLO...LOCK AND DAM 10 AND GUTTENBERG.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR NORTHEAST IOWA AND SOUTHWEST WISCONSIN.

SCHMIDT
Local storm report, May 29, 9:31 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
931 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       WEST SALEM              43.90N 91.08W
05/29/2013  M2.48 INCH       LA CROSSE          WI   NWS EMPLOYEE

&&

SHEA
Local storm report, May 29, 9:41 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
941 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     PRAIRIE DU CHIEN        43.04N 91.14W
05/29/2013                   CRAWFORD           WI   PUBLIC

            TREES AND POWER LINES DOWN IN TOWN.

0941 PM     HEAVY RAIN       EDGEWOOD                42.65N 91.40W
05/29/2013  M4.50 INCH       CLAYTON            IA   FIRE DEPT/RESCUE

&&

SHEA
Local storm report, May 29, 9:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
954 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HEAVY RAIN       1 N ONALASKA            43.90N 91.22W
05/29/2013  M1.60 INCH       LA CROSSE          WI   NWS EMPLOYEE

&&

SHEA
Special weather statement, May 29, 10:19 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1019 PM CDT WED MAY 29 2013

WIZ054-055-061-300415-
CRAWFORD-GRANT-RICHLAND-
1019 PM CDT WED MAY 29 2013

AT 1016 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
WAUZEKA TO PORTERS BRIDGE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 55 MPH AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THESE
STRONG THUNDERSTORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
FENNIMORE...BOSCOBEL...MUSCODA AND RICHLAND CENTER.

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

PREPARE NOW FOR POSSIBLE STRONG TO DAMAGING THUNDERSTORM WIND GUSTS.
MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED.

JW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:02 PM CDTFlash Flood WarningARXClark, Jackson, Monroe8 hr
May 29, 7:09 PM CDTSevere Thunderstorm WarningARXAdams, Juneau66 min
May 29, 8:40 PM CDTRiver Flood WarningARXBuffalo, Trempealeau6 days
May 29, 11:18 PM CDTAreal Flood WarningARXLa Crosse10 hr
May 30, 12:03 AM CDTAreal Flood WarningARXCrawford, Grant, Richland9 hr
May 30, 10:50 AM CDTRiver Flood WarningARXCrawford, Grant72 hr
May 30, 1:36 PM CDTTornado WarningARXClark, Jackson24 min
May 30, 2:21 PM CDTTornado WarningARXClark24 min
May 30, 2:26 PM CDTTornado WarningARXGrant49 min
May 30, 3:08 PM CDTTornado WarningARXRichland37 min
May 30, 3:38 PM CDTRiver Flood WarningARXJackson37 hr
May 30, 3:40 PM CDTTornado WarningARXAdams, Juneau35 min
May 30, 3:50 PM CDTSevere Thunderstorm WarningARXAdams, Juneau55 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningARXAdams42 min
May 30, 5:06 PM CDTSevere Thunderstorm WarningARXCrawford, Grant54 min
May 30, 5:44 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland, Vernon46 min
May 30, 6:23 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Richland, Trempealeau, Vernon67 min
May 29, 8:28 PM CDTRiver Flood WarningARXClayton4 days
May 29, 8:28 PM CDTRiver Flood WarningARXClayton4 days
May 29, 8:28 PM CDTRiver Flood WarningARXAllamakee3 days
May 29, 9:18 PM CDTAreal Flood WarningARXChickasaw12 hr
May 29, 10:27 PM CDTFlash Flood WarningARXFloyd, Howard, Mitchell8 hr
May 30, 12:20 AM CDTAreal Flood WarningARXAllamakee, Clayton, Winneshiek9 hr
May 30, 1:23 AM CDTAreal Flood WarningARXFloyd, Howard, Mitchell8 hr
May 30, 2:01 AM CDTAreal Flood WarningARXFayette7 hr
May 30, 9:06 AM CDTAreal Flood WarningARXClayton, Fayette7 hr
May 29, 11:01 PM CDTFlash Flood WarningARXFillmore, Mower7 hr

Nearby

Areal Flood Warnings in Iowa, 2013Areal Flood Warnings in Minnesota, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.